Home > Riviste > Panminerva Medica > Fascicoli precedenti > Panminerva Medica 1999 September;41(3) > Panminerva Medica 1999 September;41(3):261-3

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

PANMINERVA MEDICA

Rivista di Medicina Interna


Indexed/Abstracted in: BIOSIS Previews, Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,698


eTOC

 

CASE REPORTS  


Panminerva Medica 1999 September;41(3):261-3

Copyright © 2000 EDIZIONI MINERVA MEDICA

lingua: Inglese

Atypical Sweet’s syndrome in a neutropenic patient with acute myeloid leukemia, secondary to a RAEB-T, simulating thrombophlebitis

Equitani F., Mele L., Rutella S., Belli P.*, Paciaroni K., Piscitelli R., Pagano L.

From the Hematology Chair and * Radiology, Catholic University, Rome, Italy


PDF  


We ­report a ­rare ­case of a ­patient ­with ­acute mye­loid leu­ke­mia fol­low­ing refrac­to­ry ane­mia ­with ­excess of ­blasts trans­formed (­RAEB-T) who pre­sent­ed a clin­i­cal pic­ture sug­ges­tive of throm­boph­le­bitis. The ultra­son­o­graph­ic pro­ce­dure and the ­response to cor­ti­cos­ter­oid treat­ment sug­gest ­that ­this con­di­tion was com­pat­ible ­with an atyp­i­cal ­Sweet’s syn­drome.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail